Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Apr 26, 2011, 4:56 PM EDT for Onondaga County, New York. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 4:56 PM EDT (20:56 UTC)
- Expired
- Apr 26, 2011, 11:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Onondaga County, NY
The radar
The Ft Drum radar (KTYX), 85 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:45 PM EDT | FLASH FLOOD | Syracuse, NY | MANY STREETS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
234
WGUS51 KBGM 262056
FFWBGM
NYC067-270000-
/O.NEW.KBGM.FF.W.0012.110426T2056Z-110427T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
456 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ONONDAGA COUNTY IN CENTRAL NEW YORK...
* UNTIL 800 PM EDT
* AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA FROM A
THUNDERSTORM NEAR FAIRMOUNT...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CICERO...DE
WITT...FAIRMOUNT...LIVERPOOL...MANLIUS...MARCELLUS...NEDROW AND
SYRACUSE.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS. TORRENTIAL RAINS OF ONE TO
ONE AND A HALF INCHES PER HOUR WILL AFFECT THESE AREAS. THIS WILL
CAUSE RAPID FLOODING OF LOW LYING AND URBAN AREAS, ESPECIALLY THOSE
LOCATIONS AFFECTED BY HEAVY RAIN OVER THE PAST HOUR.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4310 7597 4299 7590 4284 7635 4310 7644
4321 7607
$$
PVN2 follow-up statements
016
WGUS71 KBGM 262249
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
649 PM EDT TUE APR 26 2011
NYC067-270000-
/O.CON.KBGM.FF.W.0012.000000T0000Z-110427T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONONDAGA NY-
649 PM EDT TUE APR 26 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
ONONDAGA COUNTY...
AT 644 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
FLOODING CONTINUED IN THE GREATER SYRACUSE AREA FROM THUNDERSTORMS
THAT MOVED THROUGH EARLIER THIS EVENING. THERE STILL WERE SEVERAL
ROADS FLOODED AND WASHOUTS. MORE SHOWERS AND THUNDERSTORMS WILL MOVE
THROUGH THE SYRACUSE AREA BETWEEN 7 PM AND 8 PM AGGRAVATING EXISTING
FLOOD PROBLEMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CICERO...
DE WITT...FAIRMOUNT...LIVERPOOL...MANLIUS...MARCELLUS...NEDROW AND
SYRACUSE.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4310 7597 4299 7590 4284 7635 4310 7644
4321 7607
$$
DJN125
WGUS51 KBGM 262352
FFWBGM
NYC067-270300-
/O.EXT.KBGM.FF.W.0012.000000T0000Z-110427T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
752 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
ONONDAGA COUNTY IN CENTRAL NEW YORK...
* UNTIL 1100 PM EDT.
* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
AND RAIN GAGE REPORTS INDICATED EXCESSIVE RAINFALL OVER CENTRAL
ONONDAGA COUNTY. BETWEN 1 AND 2.5 INCHES OF RAIN HAS FALLEN FROM
STORMS EARIER TODAY. THIS RAINFALL HAS CAUSED SIGNIFICANT
URBAN FLOODING OF SEVERAL ROADS IN THE GREATER SYRACUSE AREA.
PERIODS OF RAIN WILL CONTINUE TO AFFECT THE WARNED AREA UNTIL
LATE THIS EVENING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CICERO...DE
WITT...FAIRMOUNT...LIVERPOOL...MANLIUS...MARCELLUS...NEDROW AND
SYRACUSE.
FLOODING OF URBAN...AND POOR DRAINAGE AREAS IS EXPECTED TO CONTINUE
IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4310 7597 4299 7590 4284 7635 4310 7644
4321 7607
$$
DJNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 2:26 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 26, 2:26 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 226 PM EDT TUE APR 26 2011 .SYNOPSIS... A WARM FRONT WILL MOVE SLOWLY NORTHWARD THROUGH THE REGION TONIGHT...WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. HIT AND MISS SHOWERS AND THUNDERSTORMS WILL DOT THE AREA ON WEDNESDAY...BEFORE MORE WIDESPREAD RAINFALL COMES BACK IN LATE WEDNESDAY NIGHT AND THURSDAY...ALONG AN INCOMING COLD FRONT. && .NEAR TERM /THROUGH TONIGHT/... UPDATED AS OF 215 PM (1815Z)... CONVECTIVE LINE COMING INTO CNTRL NY/N-CNTRL PA FROM THE W...SHOULD CONTINUE TO INTENSIFY LATE THIS AFTN...AS IT ENCOUNTERS ML CAPES APPROACHING 1500...DEEP-LAYERED SHEAR ARND 40 KT...AND STGLY VEERING LOW-LEVEL WIND PROFILES. HRRR/OTHER MESO-SCALE CONVECTION-ALLOWING MODELS SUGGEST ADDITIONAL LINEAR STRUCTURES WILL FOLLOW THIS ONE THROUGH THE EARLY EVENING PD. SVR WW #213 IS NOW IN EFFECT FOR MOST OF CNTRL NY/NE PA UNTIL 01Z WED. SHRA/TSRA SHOULD DIMINISH LATER THIS EVE...AS UPPER-LVL FORCING WANES...AND THE BLYR STABILIZES. AREAS OF LOW CIGS/FOG COULD FORM OVERNIGHT...ESPECIALLY WHERE SIG RAINFALL OCCURS. ...PREVIOUS DISCUSSION... UPDATED AS OF 10 AM (14Z)... VSBL SAT IMAGERY SHOWS MAINLY CLEAR SKIES ACROSS NE PA LATE THIS MORNING...WITH MORE CLOUD DEBRIS UP OVER CNTRL NY. SFC ANALYSIS WOULD PLACE THE WARM FRNTL BOUNDARY NEAR THE PA/NY BORDER...MOVING GRADUALLY NWD. STG INSOLATION OVER NE PA/PTNS OF NY'S SRN TIER THROUGH EARLY-MID AFTN SHOULD PROMOTE FAIRLY ROBUST DESTABILIZATION. IN FACT...MODIFYING THE 12Z PIT SOUNDING WOULD POTENTIALLY YIELD ML CAPES OF 1000-1500. IF YOU COMBINE THIS WITH STRENGTHENING/VEERING WIND PROFILES IN THE LOW- MID LEVELS (NEAR ABV MENTIONED WARM FRONT)...STG/SVR CONVECTION AGAIN SEEMS LIKE A POSSIBILITY THIS AFTN/EVE. AS FAR AS ANY TRIGGERING MECHANISMS GO...PVA ON THE LEADING EDGE OF A PROBABLE CONVECTIVELY-INDUCED UPPER-LVL WAVE...WAS LEADING TO SCATTERED SHRA/TSRA AS OF LATE MORNING IN WRN PA/NY...WITH MORE ISOLD ACTIVITY OVER THE FINGER LAKES/MOHAWK VALLEY AREAS. BY MID- LATE AFTN...WE EXPECT SCATTERED SHRA/TSRA ACROSS OUR WRN/NRN ZONES...ASSOCD WITH THE PREVIOUSLY MENTIONED SHRT WV...AND ADDITIONAL ACTIVITY OVER NE PA/WRN CATSKILLS...CLOSER TO THE 925-850 MB THETA-E RIDGE AXIS. THIS ACTIVITY WILL LIKELY LINGER WELL INTO THE EVE HOURS. MAX TEMP FORECAST FOR THIS AFTN SEEMS ON TRACK...AS 925/850 TEMPS AND EXPECTED MIXING LEVELS SUPPORT 75-80F. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... UPDATED AS OF 220 PM (1820Z)... THIS WILL BE BRIEF...OWING TO NEAR-TERM SVR WX CONCERNS. WARM SECTOR AMS WILL REMAIN IN PLACE WED...ALTHOUGH SOMEWHAT LESS INSTABILITY IS PROGGED...AS OPPOSED TO WHAT WE'RE SEEING TODAY. A SUBTLE UPPER-LVL WAVE IS EXPECTED TO APPROACH FROM THE SW BY 18Z...WITH AT LEAST SCATTERED SHRA/TSRA ANTICIPATED TO RE-DEVELOP BY THEN. LATE WED NIGHT AND THU...WE'RE STILL EXPECTING THE MAIN UPPER-LVL TROUGH AXIS AND COLD FRONT TO COME IN FROM THE W. EXPECTED TIMING...AS OF THIS JUNCTURE...WOULD BRING THESE SYSTEMS THROUGH EARLIER THU...GENERALLY 12-18Z...AND THIS TIMING COULD REDUCE THE SVR THREAT. HOWEVER...ANY DEVIATION AT ALL...WOULD AT LEAST PLACE THE ERN HALF OF THE CWA UNDER THE GUN FOR POTENTIAL SVR TSRA THU AFTN...AS STG FORCING WILL BE AT PLAY. AT ANY RATE...LIKELY POPS WILL STILL BE UTILIZED THIS PD...EVENTUALLY TAPERING OFF FROM W TO E BY LATER IN THE DAY THU. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA SUN THRU TUE. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... XPCT TSRA TO AFFECT CNTRL AND NRN SITES THIS AFTN...SYR IN PATH OF STRONG STORMS IN THE 19-20Z TIME FRAME...AND PSBLY RME AN HR LATER. WENT WITH CB GROUPS WITH A TEMPO FOR TSRA AT OTHER SITES LATE THIS AFTN OR EVNG...WITH POTNL FOR TSRA INTO THE EVNG HRS. LATER TNGT...XPCT 3-5SM VSBYS IN BR...AND ELM LIKELY TO GO IFR LATER TNGT IN FOG. GNRLY VFR AFTER 14Z WED MRNG...WITH SOME LINGERING MVFR IN BR...WITH CHC ONCE AGAIN FOR STRONG TSRA TMRW AFTN. OUTLOOK... WED/WED NGT...SCT MVFR IN TSRA. THU NGT/FRI/FRI NGT...SCT MVFR MAINLY CNTRL NY IN SCT SHRA. SUN...MVFR IN SCT -SHRA. SAT...MAINLY VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...MLJ SHORT TERM...MLJ LONG TERM... AVIATION...
Hazardous weather outlook, Apr 26, 2:03 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 203 PM EDT TUE APR 26 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044- 047-072-271815- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE- 203 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ062-PAZ048-271815- SULLIVAN-PIKE- 203 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. A WARM FRONT IN THE VICINITY...ALONG WITH AN UNSTABLE AIR MASS...WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MJ
In the hours before
Local storm report, Apr 26, 4:24 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
424 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL SYLVAN BEACH 43.21N 75.73W
04/26/2011 E1.75 INCH ONEIDA NY EMERGENCY MNGR
TREES AND WIRES ALSO REPORTED DOWN
&&
MJNLocal storm report, Apr 26, 4:30 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
430 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL LEE 43.28N 75.58W
04/26/2011 E1.75 INCH ONEIDA NY EMERGENCY MNGR
&&
MJNLocal storm report, Apr 26, 4:33 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL CANASTOTA 43.08N 75.76W
04/26/2011 E0.88 INCH MADISON NY PUBLIC
&&
MJNLocal storm report, Apr 26, 4:38 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
438 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL VERONA 43.13N 75.58W
04/26/2011 E1.25 INCH ONEIDA NY PUBLIC
&&
MJNSpecial weather statement, Apr 26, 4:45 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
445 PM EDT TUE APR 26 2011
PAZ038-262145-
BRADFORD PA-
445 PM EDT TUE APR 26 2011
...STRONG THUNDERSTORM WILL AFFECT BRADFORD COUNTY...
* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF GROVER...AND MOVING NORTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
GROVER AND CANTON AT 455 PM EDT...
MINNEQUA AND ALBA AT 500 PM EDT...
LE ROY AND WEST LE ROY AT 505 PM EDT...
TROY AT 510 PM EDT...
WEST FRANKLIN AND WEST BURLINGTON AT 515 PM EDT...
BURLINGTON AND WETONA AT 520 PM EDT...
RIGGS AND MONROETON AT 525 PM EDT...
SHESHEQUIN AND ULSTER AT 530 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4200 7664 4200 7633 4175 7614 4156 7649
4159 7687 4160 7689 4163 7689 4183 7692
SLILocal storm report, Apr 26, 4:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
446 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL BLOSSVALE 43.28N 75.65W
04/26/2011 E1.00 INCH ONEIDA NY PUBLIC
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:36 PM EDT | Severe Thunderstorm Warning | BGM | Broome | 39 min |
| Apr 25, 8:44 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 61 min |
| Apr 25, 9:15 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 45 min |
| Apr 25, 9:31 PM EDT | Special Weather Statement | BGM | Otsego | 44 min |
| Apr 25, 10:14 PM EDT | Flash Flood Warning | BGM | Chemung, Tioga | 4 hr |
| Apr 25, 10:48 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango | 3 hr |
| Apr 25, 11:57 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Delaware, Sullivan | 3 hr |
| Apr 26, 1:24 PM EDT | Special Weather Statement | BGM | Chemung, Schuyler, Seneca, Steuben, Yates | 66 min |
| Apr 26, 1:40 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 65 min |
| Apr 26, 2:15 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 45 min |
| Apr 26, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Madison, Onondaga | 62 min |
| Apr 26, 3:26 PM EDT | Special Weather Statement | BGM | Schuyler | 49 min |
| Apr 26, 3:49 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 56 min |
| Apr 26, 3:54 PM EDT | Special Weather Statement | BGM | Chemung | 51 min |
| Apr 26, 4:10 PM EDT | Tornado Warning | BGM | Madison, Oneida | 35 min |
| Apr 26, 4:14 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida | 3 hr |
| Apr 26, 4:30 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 45 min |
| Apr 26, 4:39 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 51 min |
| Apr 26, 4:44 PM EDT | Tornado Warning | BGM | Oneida | 44 min |
| Apr 26, 4:51 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 32 min |
| Apr 26, 5:10 PM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 9 hr |
| Apr 26, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Tioga | 22 min |
| Apr 26, 5:48 PM EDT | Special Weather Statement | BGM | Cayuga, Schuyler, Seneca, Steuben, Yates | 57 min |
| Apr 26, 6:22 PM EDT | Flash Flood Warning | BGM | Cayuga | 5 hr |
| Apr 26, 6:44 PM EDT | Severe Thunderstorm Warning | BGM | Chemung | 50 min |
| Apr 26, 7:43 PM EDT | Special Weather Statement | BGM | Broome | 47 min |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.